MathSciNet Relay Station
MathSciNet bibliographic data
MR1918249 (2004c:35261) 35L60 (35D05 35F25)
Panov, E. Yu. On the largest and smallest generalized entropy solutions of the Cauchy problem for a first-order quasilinear equation. (Russian) Mat. Sb. 193 (2002), no. 5, 95--112; translation in Sb. Math. 193 (2002), no. 5-6, 727–743
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement